Startseite der Technischen Universität Dresden

Persönliche Werkzeuge
Startseite » Faculty of Science » ... » Department of Mathematics » Institute of Analysis »
 
PD Dr. Marcus Waurick
  • This webpage will no longer be maintained; please use this link for more up-to-date information.
  •  

    Publications


     Books |  Refereed Articles |  Handbook Articles |  Conference Proceedings |  Preprints |  Theses |


         
    Books


    Gesztesy, F.; Waurick, M.
    The Callias Index Formula Revisited
    Springer Lecture Notes in Mathematics 2157, 2016. arXiv   or Springer  

         
    Refereed Articles


    [42] Waurick, M.
    A Functional Analytic Perspective to the div-curl Lemma
    Journal of Operator Theory, accepted, 2017. arXiv  

    [41] Franz, S.; Höhne, K.; Waurick, M.
    A solution decomposition for a singularly perturbed fourth-order problem
    Analysis 37(2):77--100, 2017. arXiv  

    [40] Garay, B.; Siegmund, S.; Trostorff, S.; Waurick, M.
    Some remarks on local activity and local passivity
    Internat. J. Bifur. Chaos Appl. Sci. Engrg. 27 (4), 1750057, 13 pp., 2017 arXiv  

    [39] Picard, R.; Trostorff, S.; Waurick, M.
    On Maximal Regularity for a Class of Evolutionary Equations
    Journal of Mathematical Analysis and Applications, 449(2): 1368–1381, 2017. arXiv  

    [38] Süß, A.; Waurick, M.
    A Solution Theory for a General Class of SPDEs
    Stochastics and Partial Differential Equations: Analysis and Computations, 5(2): 278-318, 2017 arXiv  , open acces  

    [37] Waurick, M.
    Stabilization via Homogenization
    Applied Mathematics Letters, 60: 101-107, 2016 arXiv  

    [36] Waurick, M.
    On the homogenization of partial integro-differential-algebraic equations
    Operators and Matrices, 10(2): 247-283, 2016. arXiv  

    [35] Mulholland, A. J.; Picard, R.; Trostorff, S.; Waurick, M.
    On well-posedness for some thermo-piezo-electric coupling models
    Math. Meth. Appl. Sci., 39(15): 4375-4384, 2016. arXiv  

    [34] Getto, P.; Waurick, M.
    A differential equation with state-dependent delay from cell population biology.
    Journal of Differential Equations, 260(7): 6176-6200, 2016 arXiv  

    [33] Picard, R.; Seidler, S; Trostorff, S.; Waurick, M.
    On Abstract grad-div Systems
    Journal of Differential Equations, 260(6): 4888-4917, 2016 arXiv  

    [32] Mukhopadyay, S.; Picard, R.; Trostorff, S.; Waurick, M.
    A Note on a Two-Temperature Model in Linear Thermoelasticity.
    Math. Mech. Solids 22(5): 905-918, 2017. arXiv  

    [31] Seifert, C.; Waurick, M.
    Perturbations of positive semigroups on Lp-spaces.
    Positivity, 20(2): 467-481, 2016. arXiv  

    [30] Schubert, C.; Seifert, C.; Voigt, J.; Waurick, M
    Boundary systems and (skew-)self-adjoint operators on infinite metric graphs
    Mathematische Nachrichten, 288(14-15): 1776-1785, 2015. arXiv  

    [29] Waurick, M.
    A note on causality in Banach spaces.
    Indagationes Mathematicae, 26(2): 404-412, 2015 arXiv  

    [28] Picard, R.; Trostorff, S.; Waurick, M.
    On a Connection between the Maxwell System, the Extended Maxwell System, the Dirac Operator and Gravito-Electromagnetism.
    Math. Meth. Appl. Sci., 40(2): 415-434, 2017. arXiv  

    [27] Mukhopadyay, S.; Picard, R.; Trostorff, S.; Waurick, M.
    On Some Models in Linear Thermo-Elasticity with Rational Material Laws.
    Mathematics and Mechanics of Solids, 21(9): 1149-1163, 2016 arXiv  

    [26] Picard, R.; Trostorff, S.; Waurick, M.
    On Evolutionary Equations with Material Laws Containing Fractional Integrals
    Math. Meth. Appl. Sci., 38(15): 3141-3154, 2015 arXiv  

    [25] Picard, R.; Trostorff, S.; Waurick, M.
    On a Comprehensive Class of Linear Control Problems.
    IMA Journal of Mathematical Control and Information, 33 (2): 257-291, 2016. arXiv  

    [24] Waurick, M.
    G-convergence of linear differential equations.
    Journal of Analysis and its Applications 33(4): 385-415, 2014 arXiv  

    [23] Waurick, M.
    Homogenization in fractional elasticity
    SIAM J. Math. Anal. 46(2): 1551-1576, 2014 arXiv  

    [22] Trostorff, S; Waurick M.
    A note on elliptic type boundary value problems with maximal monotone relations.
    Mathematische Nachrichten. 287(13): 1545-1558, 2014 arXiv  

    [21] Picard, R.; Trostorff, S.; Waurick, M.
    On Some Models for Elastic Solids with Micro-Structure
    Zeitschrift für Angewandte Mathematik und Mechanik. 95(7): 664-689, 2015, DOI: 10.1002/zamm.201300297 arXiv  

    [20] Waurick, M.
    On Non-Autonomous Integro-Differential-Algebraic Evolutionary Problems.
    Mathematical Methods in the Applied Sciences 38(4): 665-676, 2015 arXiv  

    [19] Picard, R.; Trostorff, S.; Waurick, M.; Wehowski, M.
    On Non-Autonomous Evolutionary Problems.
    Journal of Evolution Equations 13:751-776, 2013arXiv  

    [18] Kalauch, A.; Picard, R.; Siegmund, S.; Trostorff, S.; Waurick, M.
    A Hilbert Space Perspective on Ordinary Differential Equations with Memory Term.
    Journal of Dynamics and Differential Equations. 26(2):369-399, 2014 arXiv  

    [17] Picard, R.; Trostorff, S.; Waurick, M.
    A Functional Analytic Perspective to Delay Differential Equations
    Oper. Matrices 8(1): 217-236, 2014. arXiv  

    [16] Picard, R.; Trostorff, S.; Waurick, M.
    On a Class of Boundary Control Problems.
    Oper. Matrices 8(1): 185-204, 2014. arXiv  

    [15] Waurick M.
    Homogenization of a class of linear partial differential equations.
    Asymptotic Analysis 82: 271-294, 2013  

    [14] Pannier, S.; Waurick M.; Graf, W.; Kaliske, M.
    Solutions to problems with imprecise data - An engineering perspective to generalized uncertainty models.
    Mechanical Systems and Signal Processing 37 (1-2):105-120, 2013. http://dx.doi.org/10.1016/j.ymssp.2012.08.002

    [13] Waurick, M.
    A Hilbert Space Approach to Homogenization of Linear Ordinary Differential Equations Including Delay and Memory Terms.
    Mathematical Methods in the Applied Sciences, 35(9): 1067-1077,2012 Link  

         
    Handbook Articles

    [12] McGhee, D.; Picard, R.; Trostorff, S.; Waurick, M.
    Partial Differential Equations.
    Mathematical Tools for Physicists, 2nd Edition, Grinfeld (Editor), Wiley-VCH, 2014 Link  

    [11] McGhee, D.; Picard, R.; Trostorff, S.; Waurick, M.
    Mathematical Transformations.
    Mathematical Tools for Physicists, 2nd Edition, Grinfeld (Editor), Wiley-VCH, 2014 Link  


         
    Conference Proceedings

    [10] Waurick, M.
    G-convergence and the weak operator topology
    PAMM 16, 883-884, 2016 Link  

    [9] Picard, R.; Seidler, S.; Trostorff, S.; Waurick, M.
    On a Particular Construction of Skew-Selfadjoint Operator Matrices
    PAMM 15, 695-696, 2015 Link  

    [8] Picard, R.; Trostorff, S.; Waurick, M.
    Well-posedness via Monotonicity. An Overview.
    Special Issue for the Symposium "Operator Semigroups meet Complex Analysis, Harmonic Analysis and Mathematical Physics", accepted, 2013 arXiv  

    [7] Waurick, M.
    A note on causality in reflexive Banach spaces.
    PAMM 14, 987-988, 2014 Link  

    [6] Waurick, M.
    Homogenization in Fractional Elasticity - One spatial dimension
    PAMM 13, 521-522, 2013 Link  

    [5] Picard, R.; Trostorff, S.; Waurick, M.
    A note on a class of conservative, well-posed linear control systems.
    Progress in Partial Differential Equations: Asymptotic Profiles, Regularity and Well-Posedness (M. Reissig, M. Ruzhansky eds.),
    Springer Proceedings in Mathematics and Statistics, Vol. 44, Springer (2013).

    [4] Picard, R.; Trostorff, S.; Waurick, M.
    Well-posedness and Conservativity for Linear Control Systems (Part 1).
    PAMM 12, 777-778, 2012 Link  

    [3] Picard, R.; Trostorff, S.; Waurick, M.
    Well-posedness and Conservativity for Linear Control Systems (Part 2).
    PAMM 12, 779-780, 2012 Link  

    [2] Waurick, M.; Kaliske, M.
    A Note on Homogenization of Ordinary Differential Equations with Delay Term.
    PAMM 11, 889-890, 2011 Link  

    [1] Waurick, M.; Kaliske, M.
    On the well-posedness of evolutionary equations on infinite graphs.
    Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations. Operator Theory: Advances and Applications, Birkhaeuser, 221: 653-666, 2012. Link  


         
    Preprints

    Elst, A.F.M. ter; Gorden, G. and Waurick, M.
    The Dirichlet-to-Neumann operator for divergence form problems
    (2017)

    Cherednichenko, K. and Waurick, M.
    Resolvent estimates in homogenisation of periodic problems of fractional elasticity
    (2017) arXiv  

    Cooper, S. and Waurick, M.
    Fibre Homogenisation
    (2017) arXiv  

    Franz, S.; Trostorff, S.; Waurick, M.
    Numerical Methods for Changing Type Systems
    (2016) arXiv  

    Trostorff, S.; Waurick, M.
    On the Gauß-Radau Quadrature
    arXiv  

    Picard, R.; Trostorff, S.; Waurick, M.
    Mother Operators and their Descendants
    arXiv  

    Waurick, M.
    Continuous dependence on the coefficients for a class of non-autonomous evolutionary equations
    arXiv  


         
    Theses


    Habilitation Thesis On the continuous dependence on the coefficients of evolutionary equations  arXiv.
    TU Dresden (2016)

    PhD Thesis Limiting Processes in Evolutionary Equations - A Hilbert Space Approach to Homogenization Link 
    TU Dresden (2011)

    Diploma Thesis Transport und Wellenausbreitung auf Pseudographen  
    TU Dresden (2009)


    updated July 2016

    Latest




    Contact
    PD Dr. rer. nat. habil.
    Marcus Waurick
    Phone: +49 351 463-39260
    Fax:     +49 351 463-37202
    email icon E-Mail

    Office:
    Zellescher Weg 12-14,
    Willers-Bau C 214

    Secretariat
    Mrs. Christine Heinke
    Phone: +49 351 463 34633
    Fax:     +49 351 463 37202

    Mail to:
    TU Dresden
    Institute of Analysis
    01062 Dresden
    Germany